On point classification in convex sets.
Mathematica Scandinavica, Tome 38 (1976), pp. 83-96
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MS2_1976__38_166458,
author = {Z. Waksman and M. Epelman},
title = {On point classification in convex sets.},
journal = {Mathematica Scandinavica},
pages = {83--96},
year = {1976},
volume = {38},
zbl = {0331.52004},
url = {http://geodesic.mathdoc.fr/item/MS2_1976__38_166458/}
}
Z. Waksman; M. Epelman. On point classification in convex sets.. Mathematica Scandinavica, Tome 38 (1976), pp. 83-96. http://geodesic.mathdoc.fr/item/MS2_1976__38_166458/